# SDR YENA2008049

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 6,783 hours, 4,296 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0321
- Condition: Leaking
- Location: Hyd System
- Part time: 5,146 hours, 3,317 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 907, JFK-ORD, COMPLETE LOSS OF HYDRAULICS SYSTEM NR 2.  ACCOMPLISHED MANUAL GEAR EXTENSION PER QRH.  FOUND NR 2 EDP LEAKING.  REMOVED AND REPLACED NR 2 EDP IAW AMM 29-11-01, OPS CHECK AND LEAK CHECK GOOD.  SERVICED HYD RESERVOIR IAW AMM 12-12-01.  CHECK OK.
